# SDR 04FDEA00473

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515938
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME IS DENTED BS 700 BETWEEN STR 24L & 25L.  REMOVED DAMAGE AREA OF FRAME.  FABRICATED REPAIR AND INSTALLED REPAIR IAW SRM 51-40-3.
